# SDR FDEA201806051394

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005158
- Part serial: A20177
- Condition: Corroded
- Location: Le Slat
- Part time: 2,946 hours, 2,256 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 LEADING EDGE SLAT HAS CORROSION ON THE LEADING EDGE SKIN, INBOARD UPPER SURFACE. NUMBER 7 LEADING EDGE SLAT REPAIRED IAW SRM 57-43-01-2R REPAIR 8 REV 124 AND EA F-5750-T0340218 P1.
